# SDR SWIA200210664

- Difficulty date: February 25, 2002
- Submitted: February 28, 2002
- Operation: Air carrier
- Aircraft: N1117H
- Make and model: Emb EMB-120RT
- Aircraft serial: 120117
- Aircraft time: 30,851 hours, 37,991 cycles
- Engine: Pwa PW118B
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Emergency Light
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD EXTERIOR EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED FUSE AT FUSE HOLDER XF0016 IAW WM 20-00-00.  OPS CHECK GOOD.
